# SDR FDEA202111192922

- Difficulty date: November 19, 2021
- Submitted: November 23, 2021
- Operation: Air carrier
- Aircraft: N159FE
- Make and model: Boeing 767-300
- Aircraft serial: 42732
- Aircraft time: 6,136 hours, 2,943 cycles
- System (JASC): 3330 · Cargo Compartment Lighting
- Part: None
- Condition: None
- Location: N/A
- Stage of operation: IN
- How discovered: O
- Nature of condition: B, B, S
- Precautionary procedure: K

## Discrepancy

WAS ALERTED BY RAMP PERSONAL OF SMOKE COMING FROM  FWD CARGO DOOR CONTROL PANEL WHEN DOOR WAS OPENED  ELECTRICALLY.    SUBMITTED IN ERROR. PLEASE REFERENCE SDR#  21-2903. SUBMITTED IN ERROR. PLEASE REFERENCE SDR#  21-2903.
